MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Death (1802)
Date of Event 09/27/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that two days prior to the implant of a transcatheter bioprosthetic valve with this delivery catheter system (dcs), a non-medtronic surgical valve was implanted into a native bicuspid valve with severe aortic insufficiency.One day following implant of the surgical valve, severe paravalvular leak (pvl) was noted.It was decided to treat with a valve-in-valve using a transcatheter bioprosthetic valve.Two days following the implant of the surgical valve, a transcatheter bioprosthetic valve was attempted to be implanted.While positioning this delivery catheter system (dcs), the surgical valve was dislodged and pushed into the ventricle.Subsequently, the transcatheter and surgical valves were removed and a surgical aortic valve replacement (avr) using a non-medtronic product was performed.Two days after attempted implant of the transcatheter valve, the patient died.Per the physician, the cause of death was severe aortic insufficiency of the previously placed surgical valve.Per the physician, the dcs did not cause or contribute to the death.
 
Additional Manufacturer Narrative
Additional information was received that the surgical aortic valve replacement product was a medtronic mosaic surgical valve, not a non-medtronic valve as previously reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7978409
Report Number2025587-2018-02773
Device Sequence Number16401351
Product Code NPT
UDI-Device Identifier00643169800939
UDI-Public00643169800939
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008921475
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age41 YR
Patient Weight87